# SDR VNAA2011050500001

- Difficulty date: May 2, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 15,832 hours, 15,766 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CAK, FOUND EMERGENCY LIGHT ON LOWER AFT SIDE OF SERVICE DOOR ENTRANCE INOPERATIVE.  MAINTENANCE TROUBLESHOT AND FOUND CONNECTOR BEHIND WARDROBE ASSEMBLY DISCONNECTED.  MAINTENANCE RECONNECTED CONNECTOR AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
